# SDR NWAA074276730

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747219B
- Aircraft serial: 21668
- Aircraft time: 87,374 hours, 19,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Severed
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CARGO TRACK SEVERED AT BS 700 LBL 25.  REPAIRED PER EA 67-210479.
